Vector fields and infinitesimal transformations on riemannian manifolds with boundary
Bulletin de la Société Mathématique de France, Volume 92 (1964), p. 411-434
@article{BSMF_1964__92__411_0,
     author = {Hsiung, Chuan-Chih.},
     title = {Vector fields and infinitesimal transformations on riemannian manifolds with boundary},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {92},
     year = {1964},
     pages = {411-434},
     doi = {10.24033/bsmf.1614},
     zbl = {0137.14801},
     mrnumber = {31 \#2693},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1964__92__411_0}
}
Hsiung, Chuan-Chih. Vector fields and infinitesimal transformations on riemannian manifolds with boundary. Bulletin de la Société Mathématique de France, Volume 92 (1964) pp. 411-434. doi : 10.24033/bsmf.1614. http://www.numdam.org/item/BSMF_1964__92__411_0/

[1] Cartan (H.). - Notions d'algèbre différentielle ; application aux groupes de Lie et aux variétés où opère un groupe de Lie, Colloque de Topologie [1950, Bruxelles], p. 15-27. - Liège, G. Thone ; Paris, Masson, 1951. | Zbl 0045.30601

[2] Couty (R.). - Transformations infinitésimales projectives, C. R. Acad. Sc., Paris, t. 247, 1958, p. 804-806. | MR 22 #1862 | Zbl 0082.15302

[3] Eisenhart (L. P.). - Riemannian geometry. - Princeton, Princeton University Press, 1949. | MR 11,687g | Zbl 0041.29403

[4] Hsiung (C.-C.). - Curvature and Betti numbers of compact Riemannian manifolds with boundary, Rend. Sem. Mat., Univ. e Politec. Torino, t. 17, 1957-1958, p. 95-131. | MR 21 #3011 | Zbl 0196.54303

[5] Hsiung (C.-C.). - A note of correction, Rend. Sem. Mat., Univ. e Politec. Torino, t. 21, 1961-1962, p. 127-129. | Zbl 0196.54303

[6] Hsiung (C.-C.). - Curvature and homology of Riemannian manifolds with boundary, Math. Z., t. 82, 1963, p. 67-81. | MR 27 #2943 | Zbl 0119.17202

[7] Lichnerowicz (A.). - Transformations infinitésimales conformes de certaines variétés riemanniennes compactes, C. R. Acad. Sc. Paris, t. 241, 1955, p. 726-729. | MR 17,660a | Zbl 0068.35804

[8] Lichnerowicz (A.). - Géométrie des groupes de transformations. - Paris, Dunod, 1958 (Travaux et Recherches mathématiques, 3). | MR 23 #A1329 | Zbl 0096.16001

[9] De Rham (G.) and Kodaira (K.). - Harmonic integrals. - Princeton, Institute for Advanced Study, 1950 (Mimeographed notes). | MR 12,279b

[10] Sato (L.). - On conformal Killing tensor fields, Bull. Yamagata University (Nat. Sc.), t. 3, 1956, p. 175-180.

[11] Yano (K.) and Nagano (T.). - Some theorems on projective and conformal transformations, Koninkl. Nederl. Akad. Wetensch., Proc., Serie A, t. 60 (Indag. Math., t. 19), 1957, p. 451-458. | MR 22 #1861 | Zbl 0079.15603

[12] Yano (K.). - The theory of Lie derivatives and its applications. - Amsterdam, North Holland publishing Company, 1957 (Bibliotheca mathematica, 3). | MR 19,576f | Zbl 0077.15802

[13] Yano (K.). - Some integral formulas and their applications, Michigan Math. J., t. 5, 1958, p. 63-73. | MR 22 #1860 | Zbl 0084.37502

[14] Yano (K.). - Harmonic and Killing vector fields in compact orientable Riemannian spaces with boundary, Annals of Math., t. 69, 1959, p. 588-596. | MR 21 #3887 | Zbl 0087.36904